Zhurnal Vychislitel'noi Matematiki i Matematicheskoi Fiziki
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zh. Vychisl. Mat. Mat. Fiz.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Zh. Vychisl. Mat. Mat. Fiz., 2015, Volume 55, Number 11, Page 1937 (Mi zvmmf10302)  

This article is cited in 2 scientific papers (total in 2 papers)

Effects of partial slip on the peristaltic transport of a hyperbolic tangent fluid model in an asymmetric channel

Safia Akrama, S. Nadeemb

a Department of Basic Sciences, MCS, National University of Sciences and Technology (NUST), Islamabad Pakistan
b Department of Mathematics, Quaid-i-Azam University 45320, Islamabad 44000 Pakistan

Abstract: In the present analysis, we have modeled the governing equations of two dimensional hyperbolic tangent fluid model under the assumptions of long wavelength and low Reynolds number. The flow is investigated in a wave frame of reference moving with the velocity of the wave. The governing equations of hyperbolic tangent fluid have been solved using regular perturbation method. The expression for pressure rise has been calculated using numerical integrations. The behavior of different physical parameters have been discussed graphically.

Key words: modeling of hyperbolic tangent fluid model, asymmetric channel, analytical solutions, partial slip-condition.

DOI: https://doi.org/10.7868/S0044466915110150

Full text: PDF file (34 kB)
References: PDF file   HTML file

English version:
Computational Mathematics and Mathematical Physics, 2015, 55:11, 1899–1912

Bibliographic databases:

UDC: 519.634
MSC: Primary 76Z05; Secondary 92C35
Received: 20.02.2014
Revised: 14.04.2014
Language:

Citation: Safia Akram, S. Nadeem, “Effects of partial slip on the peristaltic transport of a hyperbolic tangent fluid model in an asymmetric channel”, Zh. Vychisl. Mat. Mat. Fiz., 55:11 (2015), 1937; Comput. Math. Math. Phys., 55:11 (2015), 1899–1912

Citation in format AMSBIB
\Bibitem{AkrNad15}
\by Safia~Akram, S.~Nadeem
\paper Effects of partial slip on the peristaltic transport of a hyperbolic tangent fluid model in an asymmetric channel
\jour Zh. Vychisl. Mat. Mat. Fiz.
\yr 2015
\vol 55
\issue 11
\pages 1937
\mathnet{http://mi.mathnet.ru/zvmmf10302}
\crossref{https://doi.org/10.7868/S0044466915110150}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=3423053}
\elib{https://elibrary.ru/item.asp?id=24730749}
\transl
\jour Comput. Math. Math. Phys.
\yr 2015
\vol 55
\issue 11
\pages 1899--1912
\crossref{https://doi.org/10.1134/S0965542515110147}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000365036400011}
\scopus{https://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-84947285890}


Linking options:
  • http://mi.mathnet.ru/eng/zvmmf10302
  • http://mi.mathnet.ru/eng/zvmmf/v55/i11/p1937

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. H. M. Sayed, E. H. Aly, K. Vajravelu, “Influence of slip and convective boundary conditions on peristaltic transport of non-newtonian nanofluids in an inclined asymmetric channel”, Alex. Eng. J., 55:3 (2016), 2209–2220  crossref  isi  scopus
    2. M. Khan, A. Hussain, M. Y. Malik, T. Salahuddin, F. Khan, “Boundary layer flow of MHD tangent hyperbolic nanofluid over a stretching sheet: a numerical investigation”, Results Phys., 7 (2017), 2837–2844  crossref  isi
  • Журнал вычислительной математики и математической физики Computational Mathematics and Mathematical Physics
    Number of views:
    This page:137
    Full text:44
    References:30

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021